# SDR AALA202410046278

- Difficulty date: September 23, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 29,675 hours, 14,208 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Warning Message
- Location: Zone 200 Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT WING SLIDE INDICATOR SHOWING ORANGE CHECK PRESSURE.  MAINTENANCE ACCOMPLISHED TSM 25-62-00-810-806-A AND VERIFIED / CHECKED FLIGHT ATTENDANTS PANEL DOOR/SLIDES PAGE WITH NO FAULT NOTED ON THE RIGHT-WING SLIDE INDICATION. MAINTENANCE VERIFIED / CHECKED THE RIGHT-WING INFLATION RESERVOIR GAGE PRESSURE AND NOTED IT WAS IN GREEN BAND. MAINTENANCE COULD NOT DUPLICATE THE ISSUE AND REPORTED THERE WERE NO FAULTS NOTED AT THHIS TIME. ** (CLOSED)
